# SDR AALA20151117004

- Difficulty date: November 17, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 76,640 hours, 40,549 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: CDK2345
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, FWD 2ND FROM BOTTOM STOP PAD FITTING CRACKED.  INSTALLED NEW CARGO DOOR STOP FITTING IAW AARD 51-00-05-1, DWG 4920233 & DWG CDK2345.
